Jump to content

6 months avodart


crafter
 Share

Recommended Posts

  • Regular Member

hi all, I've been using 0.5mg of avodart ed for 6 months now, but haven't noticed and improvement on the front, may have actually lost ground. Was expecting good results. Is it worth sticking at it for 6 more months? did anyone get frontal regrowth?

 

thanks

Link to comment
Share on other sites

  • Senior Member

I would stick with it for a year. Did you take any photos before treatment? Sometimes, its those photos that really lets you know where you came from. How often are you taking it?

I am an online representative for Dr. Raymond Konior who is an elite member of the Coalition of Independent Hair Restoration Physicians.

View Dr. Konior's Website

View Spanker's Website

I am not a medical professional and my opinions should not be taken as medical advice.

Link to comment
Share on other sites

  • Regular Member

hi, thanks for the response.

 

I do have baseline photos and have compared them to newer ones but hard to tell if it's gotten worse or not, but can certainly see no improvement. Also scalp is still itchy, despite trying antihistamine loratadine. Also seem to be lots of hair on the shower. I was expecting better results than this, at least some darkening of the front.

 

take 0.5mg every day

Link to comment
Share on other sites

  • Senior Member

Compare your pre and after photos again for your own reference, and if you are losing major ground I would quit.

 

I lost hair in the front even after a HT due to bad reaction (reflex hyperandrogenicity) to finasteride.

Was losing hairs in the front all the time while on fin.

go dense or go home

 

Unbiased advice and opinions based on 25 plus years of researching and actual experience with hair loss, hair restoration via both FUT & FUE, SMP, scalp issues including scalp eczema & seborrheic dermatitis and many others

 

HSRP10's favorite FUT surgeons: *Dr. Konior, *Dr Hasson, Dr. Rahal

HSRP10's favorite FUE surgeons: *Dr. Konior, *Dr. Bisanga, Dr. Erdogan, Dr. Couto

(*indicates actual experience with doctor)

Link to comment
Share on other sites

  • Regular Member
Compare your pre and after photos again for your own reference, and if you are losing major ground I would quit.

 

I lost hair in the front even after a HT due to bad reaction (reflex hyperandrogenicity) to finasteride.

Was losing hairs in the front all the time while on fin.

 

isn't reflex htperandrogenicity a made up condition? it only seems to exist on hair loss forums.

 

Did you go back to using fin?

 

My baseline photos wern't great so hard to see a difference. Took good ones yesterday tho so can prob compare in 6 months.

Link to comment
Share on other sites

  • Senior Member

I am not sure what the exact term is, but the condition itself certainly isn't made up.

 

I was getting a very greasy scalp and tons of sebum plugs and hairloss in the frontal zone even after having a HT, while I was on fin. So the reaction was the opposite intended.

My crown and midscalp are fine, so I stopped and the front got a little bit better.

I used it for three years as I thought it was the default standard for hairloss. I have no intention of re-starting.

go dense or go home

 

Unbiased advice and opinions based on 25 plus years of researching and actual experience with hair loss, hair restoration via both FUT & FUE, SMP, scalp issues including scalp eczema & seborrheic dermatitis and many others

 

HSRP10's favorite FUT surgeons: *Dr. Konior, *Dr Hasson, Dr. Rahal

HSRP10's favorite FUE surgeons: *Dr. Konior, *Dr. Bisanga, Dr. Erdogan, Dr. Couto

(*indicates actual experience with doctor)

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...